Skin care supplement or medicine | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Skin care supplement or medicine

Discussion in 'Medications' started by belpommefan, May 19, 2019.

  1. belpommefan

    belpommefan New Member

    Hi there,

    I am one of the people that sometimes gets a butterfly skin rash. No idea if my kidney is damaged, but quite logic it would be as I have been having the skin problems for at least five year and also have big troubles detoxing the body.

    Some organ or more organs do not work very well. I do coffee enemas - helping out, but not on the skin so much. Staying away from the sun or artificial electromagnetic fields help too, eating bone broth collagen too, but not totally fixing anything. If I stop taking 2 x 180 mg Telfast allergy pills each day, I get itching on my arms and bones too.

    My question is if someone has positive experiences with supplements or skin medicine, preferably applicable for the skin?

    (Getting very tired of pills. Take so many)

    /Cheers
     
  2. lazylegs

    lazylegs Moderator

    Welcome to the site.

    Do you see a Rheumatologist regularly? The bloods taken would give some indication if there might be some kidney involvement. You should discuss your concerns with your doctor.

    Sorry I can't help with your skin problems. Mine is more of a blush, not raised or itchy unless I go in the sun.

    Take care,
    Lazylegs
     
  3. belpommefan

    belpommefan New Member

    Thanks for your message.

    Yes, I go to a dermatological doctor in the start of June. The rash is more like small red spots, but the same places as butterfly rash. Suffered from Trombocytopenia when I was young, but this is other kinds of spots.
     

Share This Page